# SDR ZB0R201100004

- Difficulty date: May 17, 2011
- Submitted: May 17, 2011
- Operation: General aviation
- Aircraft: N6NS
- Make and model: Piper PA-28-181
- Aircraft serial: 287990206
- Aircraft time: 3,898 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Channel
- Part number: 62672001002
- Condition: Corroded
- Location: Rt Wing
- Part time: 3,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND RT WING FWD ATTACH POINT FUSELAGE STEEL FITTINGS RUSTED.  SUSPECTED CAUSE IS POORLY FITTING CABIN DOOR SEAL ALLOWING WATER TO COME IN AND DRAIN DOWN ONTO THE FITTINGS.  REPLACED BOTH PARTS WITH NEW.
